# SDR RAAAB295004

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK PER CARD 22004, FOUND RT WING UPPER SPAR ANGLE TO LEADING EDGE RIB BRACKET CRACKED.  REPAIRED ANGLE PER SRM 51-40-3.  (X)
